# SDR SWIA202266067

- Difficulty date: May 12, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R332232
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H WINDSHIELD SIDE POST IS CRACKED (MARKED)     (C-CHECK RO 7/8/2022)    REMOVED AND INSTALLED NEW WINDSHIELD SIDE POST P/N 601R33223-2. REF: DWG CC670-33055, REV: F, CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. OPERATIONAL AND LEAK CHECKS PASS. TASK CARD 56-220-1000-SKY FOR RH WINDSHIELD COMPLIED WITH ON JOB 710251105 OPN 117 CAMP 24850164. TASK CARD 56-200-1000-SKY FOR RH SIDE WINDOW COMPLIED WITH ON JOB 710251105 OPN 118 CAMP 24850168.
